# SDR AWXA200700617

- Difficulty date: April 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LEFT WING REAR SPAR UPPER CHORD CRACKED, RSS 221.  REPAIRED LEFT WING REAR SPAR UPPER CHORD, RSS 221 IAW AWA ER 03-5722-07128-SS1.
